# SDR SWAA2022013198906

- Difficulty date: July 26, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 25,377 hours, 12,044 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Nlg Wheel Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR IS DELAMINATED ON FWD. EDGE. MOD / PERMANENTLY REPAIRED PER SRM 51-70-04 REPAIR 6
